# SDR AALA202510147260

- Difficulty date: September 7, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,869 hours, 32,876 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Shackle
- Part number: D5463008400000
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION SHACKLES AFT ON RH PYLON  MEASURE CORROSION ARE L=0.020 INCH W=0.025 INCH D=0.001. MAINTENANCE REPLACED SHACKLES FITTING ASSY WITH IDENTIACAL PART  IAW JOB CARD 26C42554028.
